Nonneutral global solutions for the electron euler-poisson system in three dimensions

Pierre Germain, Nader Masmoudi, Benoit Pausader

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that small, smooth irrotational but charged perturbations of a constant background are global and go back to equilibrium in the three-dimensional electron Euler-Poisson equation.

Original languageEnglish (US)
Pages (from-to)267-278
Number of pages12
JournalSIAM Journal on Mathematical Analysis
Volume45
Issue number1
DOIs
StatePublished - 2013

Keywords

  • Euler-Poisson
  • Global existence
  • Plasma physics
  • Quasi-linear Klein-Gordon equations

ASJC Scopus subject areas

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Nonneutral global solutions for the electron euler-poisson system in three dimensions'. Together they form a unique fingerprint.

Cite this